Fjeldstad's Series and the q-Analog of a Series of Dougall.
Mathematica Scandinavica, Tome 8 (1960), pp. 198-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1960__8_165749,
author = {H.W. Gould},
title = {Fjeldstad's {Series} and the {q-Analog} of a {Series} of {Dougall.}},
journal = {Mathematica Scandinavica},
pages = {198--200},
year = {1960},
volume = {8},
zbl = {0100.01703},
url = {http://geodesic.mathdoc.fr/item/MS2_1960__8_165749/}
}
H.W. Gould. Fjeldstad's Series and the q-Analog of a Series of Dougall.. Mathematica Scandinavica, Tome 8 (1960), pp. 198-200. http://geodesic.mathdoc.fr/item/MS2_1960__8_165749/